I know the instructions say not to take a hot bath or sit in a sauna while wearing the patch, but I had to go out to run a couple of errands. The heat from getting in and out of my car and walking in and out of two stores made me so sick that I started vomiting. Has anyone else had this experience? I hope I'm not going to be limited to running errands only early mornings or in the evenings.
I had something similar happen; I was going in and out of the house to the backyard for about 10 minutes to help with grilling and pick veggies. When dinner was served, after about 10 minutes I broke out into a sweat, swayed, vomited, and was extremely exhausted, I had to lay down for an hour. Then on Sunday same situation except I didn't vomit, instead I was overcome by so much exhaustion I had to be helped into a chair (I was eating standing up at the kitchen island) and given an icepack after I broke out into a sweat again. I did feel nauseous though. I never even thought to connect this to the patch! Both times the weather while hot wasn't steaming, maybe high 80's, not nearly 100, and I was going into an air condintioned house in between that. It was almost like heat exhaustion combined with the nausea/vomiting!
I've only been wearing the patch for about six weeks too! Hope this isn't a sign of things to come. I've already made up my mind to talk to my doctor about changing to something else because of the many drawbacks to wearing it, can't get a massage with it since I can't get oil near it, the heating pad, sauna, no sunbathing, no heated pools, etc issues as well play a part. I'm thinking of switching to opana, morphine or dilaudid. Best of luck to you in figuring things out!
- Butrans Information for Consumers
- Butrans Information for Healthcare Professionals (includes dosage details)
- Side Effects of Butrans (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2013 • 2 answers
Four weeks ago I started wearing a #10 Butrans patch. I have been on Hydrocodone for years for nerve
Posted 1 Aug 2013 • 3 answers
Posted 25 Aug 2013 • 4 answers
Posted 23 Mar 2014 • 2 answers
Posted 16 May 2015 • 4 answers